# SDR CALA2025102610538

- Difficulty date: October 14, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND & VERIFIED: RT HORIZ. STAB LOWER HSS STA.147.90. 1 .600"L 15.5" AFT OF FRONT SPAR I/B OF I.B FASTENER ROW. DOT:B616.  REMOVED EXISTING DOUBLER, FABRICATED AND ALODINED, PRIMED AND INSTALLED NEW DOUBLER AND FILLER AT R/H HORIZONTAL LOWER SKIN STA 147.90 IAW B737 SRM 51-20-01, SRM 55-10-01.
